# SDR CALA2020050900941

- Difficulty date: May 6, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 12,794 hours, 1,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R AFT F/A''S EMERGENCY FLASHLIGHT WILL NOT TEST, REFER NON- ROUTINE NO.9413497, ORIGINATED BY AS PER N2140U(21 40) NON-ROUTINE PICK UP SHEET (5 MAY 20) ITEM 1.
